| Model Number |
0607302 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided and a lot history review was performed.The device was not returned for evaluation, therefore the investigation is inconclusive for the reported failure.The definitive root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0607302 port and catheter allegedly experienced a missing component.This information was received from one source.There was no patient involvement.Patient information was not provided.